Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

4010 Publications


2017 | Conference Paper | IST-REx-ID: 636 | OA
Bakhirkin, A., Ferrere, T., Maler, O., & Ulus, D. (2017). On the quantitative semantics of regular expressions over real-valued signals. In A. Abate & G. Geeraerts (Eds.) (Vol. 10419, pp. 189–206). Presented at the FORMATS: Formal Modelling and Analysis of Timed Systems, Berlin, Germany: Springer. https://doi.org/10.1007/978-3-319-65765-3_11
View | DOI | Download Submitted Version (ext.)
 

2017 | Conference Paper | IST-REx-ID: 637 | OA
Jafargholi, Z., Kamath Hosdurg, C., Klein, K., Komargodski, I., Pietrzak, K. Z., & Wichs, D. (2017). Be adaptive avoid overcommitting. In J. Katz & H. Shacham (Eds.) (Vol. 10401, pp. 133–163). Presented at the CRYPTO: Cryptology, Santa Barbara, CA, United States: Springer. https://doi.org/10.1007/978-3-319-63688-7_5
View | Files available | DOI | Download Submitted Version (ext.)
 

2017 | Conference Paper | IST-REx-ID: 640 | OA
Alwen, J. F., Blocki, J., & Pietrzak, K. Z. (2017). Depth-robust graphs and their cumulative memory complexity. In J.-S. Coron & J. Buus Nielsen (Eds.) (Vol. 10212, pp. 3–32). Presented at the EUROCRYPT: Theory and Applications of Cryptographic Techniques, Paris, France: Springer. https://doi.org/10.1007/978-3-319-56617-7_1
View | DOI | Download Submitted Version (ext.)
 

2017 | Conference Paper | IST-REx-ID: 641
Trajkovska, V., Swoboda, P., Åström, F., & Petra, S. (2017). Graphical model parameter learning by inverse linear programming. In F. Lauze, Y. Dong, & A. Bjorholm Dahl (Eds.) (Vol. 10302, pp. 323–334). Presented at the SSVM: Scale Space and Variational Methods in Computer Vision, Kolding, Denmark: Springer. https://doi.org/10.1007/978-3-319-58771-4_26
View | DOI
 

2017 | Journal Article | IST-REx-ID: 642 | OA
Gerencser, M., & Gyöngy, I. (2017). Localization errors in solving stochastic partial differential equations in the whole space. Mathematics of Computation. American Mathematical Society. https://doi.org/10.1090/mcom/3201
View | DOI | Download Submitted Version (ext.)
 

Filters and Search Terms

extern<>1

Search

Filter Publications